Stop Taking BB Enhancer Drugs, The Body Loses Endurance?

Illustration of Stop Taking BB Enhancer Drugs, The Body Loses Endurance?
Illustration: Stop Taking BB Enhancer Drugs, The Body Loses Endurance? images-na.ssl-images-amazon.com

Asallamualaikum, I have read several cases that are almost the same as mine. That is about the consumption of fat drugs, the drugs I take are almost the same and the products come from Malaysia too. After 5-6 years of consumption, I have tried several times to stop but cannot. and I became weak, my joints ached, my appetite disappeared and all kinds of illnesses such as the flu filek headache. And now if I don’t drink within 3 days my neck hurts like swallowing pain on the left and right so jaw imagined like tonsils. But if I took this fat medicine, the defender lost all pain and the body was back fit, is this the name of decreased immune system? I’ve read the same case there is a case of lupus or immune system loss. I want to consult a doctor in internal medicine so afraid, as a result I continue to consume this fat drug. please enlighten me.

1 Answer:

Good morning, thanks for the question


Medicines contained in fattening pills often contain steroids which, if used over a long period can cause serious health problems. Steroids have an action as the hormone cortisol which is actually naturally produced by the body. The cortisol hormone acts as a stress hormone, regulating blood pressure, heart rate, and so on. When the intake of this hormone from excessive drug consumption, the body no longer produces the hormone cortisol naturally. When the drug consumption is stopped suddenly, the body can no longer produce the hormone because it takes several weeks for the body to adjust and re-produce hormones naturally.


As a result, during the withdrawal of the drug symptoms can occur such as:
1. Muscle pain
2. Mood disorders
3. Limp
4. Body weakness
5. Dizziness
6. Muscle aches
7. Decreased appetite
8. Nausea
9. And so on


The above symptoms can vary depending on the duration of taking steroids and can persist for several months after stopping the drug. If you experience the above complaints, you should do further consultation and examination with a specialist in internal medicine because it requires a gradual decrease in drug dosage under medical supervision.


That's all, hope you can help.
Wassalam.

: by

Related Question

Swelling Under A Mole?

Swelling Under A Mole?

(1 year ago)

good night, so I want to ask, I have a mole about 1cm in diameter under my eyes medially, near my nose. well two days ago swelling began to occur like there was a liquid but I̵... Read more

Several Types Of Tools For Blood Checks?

Several Types Of Tools For Blood Checks?

(12 months ago)

good morning … I want to ask for the Gluco Dr blood check tool only for a blood sugar test or can it be a uric acid and cholesterol test?... Read more

Treatment Of Exhaust Burns After Bubbles Burst?

Treatment Of Exhaust Burns After Bubbles Burst?

(12 months ago)

Afternoon, a few days ago I was hit by exhaust after it bubbled not too big and broke. Then my skin peeled off. And now I see my inner skin but it hurts a lot so from that point my... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *